About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 325984, 15 pages
http://dx.doi.org/10.1155/2012/325984
Research Article

On Antiperiodic Boundary Value Problems for Higher-Order Fractional Differential Equations

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 18 May 2012; Accepted 1 July 2012

Academic Editor: Dumitru Baleanu

Copyright © 2012 Ahmed Alsaedi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study an antiperiodic boundary value problem of nonlinear fractional differential equations of order 𝑞 ( 4 , 5 ] . Some existence results are obtained by applying some standard tools of fixed-point theory. We show that solutions for lower-order anti-periodic fractional boundary value problems follow from the solution of the problem at hand. Our results are new and generalize the existing results on anti-periodic fractional boundary value problems. The paper concludes with some illustrating examples.